MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II PAINPRO AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II PAINPRO AMBULATORY INFUSION PUMP
Model Number NIMBUS II PAINPRO
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dhr was reviewed, and the pump passed all previous tests.There are no previous complaints on this device.Analysis of the returned device was completed on 4/5/2024: the pump was tested with the testing protocol for infusion flow rate accuracy according to document # (b)(4).The initial bottle weight was recorded at 48.615 g before the 100 ml infusion, and 146.885 g after the 100 ml infusion, which has a total weight of (b)(4) g and a deviation of -1.73%.The pump is in range and is performing to specification, falling in the +- 5% range.The pump ran at a rate of (b)(4) per hour, an auto bolus set for every 5 hours, and a vtbi of 100 ml, keeping the current customer's parameter for the rate.The pump's event log was pulled as part of the investigation and upon review it was noted that several abrupt power offs were found in the log.An abrupt power off can be seen below on event lines 1, 2 and 3 by the "log_event_on" code without an "log_event_off" code before it: see complaint in question for event log detail information.The mdr reportability of the complaint has been upgraded to "yes" after the discovery of the abrupt power off in the pump's event log history, which is mdr reportable.Functional testing did not confirm the reported condition and was not duplicated during testing.Reported issue not found, but device not performing to specification due to abrupt ower off.Capas has been opened in order to fully investigate and address the root cause of the reported event.
 
Event or Problem Description
On 02/20/2024, infutronix received a report that a pump had an " pump - acts like it is running but is not infusing ".Patient was involved, but not harmed.Device was returned on 02/23/2024.Detail of the evaluation can be found in section h of this mdr.

Brand Name
NIMBUS II PAINPRO AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19113073
Report Number3011581906-2024-00230
Device Sequence Number7651342
Product Code FRN
UDI-Device Identifier00817170020086
UDI-Public00817170020086
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNIMBUS II PAINPRO
Device Catalogue NumberNIMBUS II PAINPRO
Device Lot Number2202064320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Initial Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown